# SDR AALA20150501007

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 63,422 hours, 10,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM 7J TO 21H INOPERATIVE.  R & R BATTERY CHARGER & BATTERY .  PERFORMED OPS CHECKED IAW AMM 33-21-00.  SYS CHECKED NORMAL.
